TITLE

Toxic Interaction of Didanosine and Acetaminophen Leading to Severe Hepatitis and Pancreatitis: A Case Report and Review of the Literature

AUTHOR(S)
Lederman, Jeffrey C.; Nawaz, Haq
PUB. DATE
December 2001
SOURCE
American Journal of Gastroenterology;Dec2001, Vol. 96 Issue 12, p3474
SOURCE TYPE
Academic Journal
DOC. TYPE
Letter
ABSTRACT
Presents a letter to the editor on the toxic interaction of didanosine and acetaminophen in a patient with severe hepatitis and pancreatitis.
ACCESSION #
17612132

 

Related Articles

  • Prescription of paracetamol-containing medications as indicator of quality of prescribing. Manyemba, Juliet; Batty, Gwenno M.; Grant, Robert R.; Lowe, Derek; Potter, Jonathan M.; Pearson, Michael G.; Jackson, Stephen H. D. // Age & Ageing;Sep2007, Vol. 36 Issue 5, p582 

    A letter to the editor is presented about a study on prescription of paracetamol-containing medications among older patients.

  • A 20-Hour Treatment for Acute Acetaminophen Overdose. Yip, Luke; Dart, Richard C. // New England Journal of Medicine;6/12/2003, Vol. 348 Issue 24, p2471 

    A letter to the editor about the use of a 20-hour protocol of oral N-acetylcysteine for the management of acute ingestion of an acetaminophen product is presented.

  • Time to label sodium in drug treatments? Jarrett, David R.J. // BMJ: British Medical Journal (International Edition);6/14/2008, Vol. 336 Issue 7657, p1324 

    A letter to the editor is presented in response to the article "Does Paracetamol Cause Hypertension?" by B. Montgomery in the May 24, 2008 issue.

  • Why Not Formulate an Acetaminophen Tablet Containing N-Acetylcysteine to Prevent Poisoning? Mehrpour, Omid; Ballali-Mood, Mahdi // Journal of Medical Toxicology;Mar2011, Vol. 7 Issue 1, p95 

    A letter to the editor is presented regarding the proposal to formulate an acetaminophen (AP) tablet that contains n-acetylcysteine (NAC) to prevent poisoning and reduce suicide attempts by AP in psychiatric patients with personality disorders and depression.

  • Hepatic Failure and Encephalopathy Attributed To an Interaction Between Acetaminophen and Rifampicin. Stephenson, I.; Qualie, M.; Wiselka, M. J. // American Journal of Gastroenterology;Apr2001, Vol. 96 Issue 4, p1310 

    Presents a letter to the editor about a case of severe hepatotoxicity of acetaminophen.

  • Higher risk groups and paracetamol overdose. Steadman, Philip // British Journal of Psychiatry;Oct93, Vol. 163, p556 

    A letter to the editor is presented commenting on the article "Paracetamol poisoning," by P. Ferner, featured in a 1993 issue of "Prescribers Journal."

  • Paracetamol overdose. Friedman, T. // British Journal of Psychiatry;Apr96, Vol. 168, p519 

    A letter to the editor is presented regarding the article "Paracetamol Self-Poisoning: Characteristics, Prevention and Harm Reduction" by K. Hawton, C. Ware, H. Mistry and others published in a 1996 issue.

  • Poison plus antidote. Burstein, Danny // New Scientist;1/7/2006, Vol. 189 Issue 2533, p16 

    A letter to the editor is presented in response to an article about the dangers of paracetamol, which was published in the December 10, 2005 issue.

  • Acetaminophen. Zisman, A. S. // Clinical Pediatrics;Apr1975, Vol. 14 Issue 4, p416 

    Presents a letter to the editor on the use of acetaminophen.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics